# SDR FDEA202010222593

- Difficulty date: October 22, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 111W210151
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (SPECIAL/NONROUTINE MAINTENANCE FORM NR N00613 ) FOUND 01 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD THROUGH WEB STATION 1035 RIGHT BUTT LINE 87.  RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (01 EACH) EXISTING OVERSIZED HOLE AT LOWER CHORD THROUGH WEB STATION 1035 RIGHT BUTT LINE 87.  REPAIRED AS PER EA NR G-5710-T0357142 P1 TITLE:  FUSELAGE MAINFRAME DEVIATIONS TO SB-777-53-0087 AND SRM 57-10-10 REPAIR 1 OVERSIZED HOLES ON WING CENTER SECTION FRONT SPAR LOWER CHORD.  THIS EA DEVIATES FROM EO G 5310E0332629 H.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  SPECIAL/NONROUTINE MAINTENANCE FORM NR N00613 AND NR N00667 FOR DETAILS.
